# SDR ASAA2017061621191

- Difficulty date: June 16, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,497 hours, 8,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A33122
- Condition: Dented
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE FUSELAGE SKIN AT BS 307, STINGER 22R.  ACFT GROUNDED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1 FIGURE 103, DETAIL G.   REMOVED DAMAGED SKIN AND ACCOMPLISHED HFEC INSPECTIONS IAW NDTM 53-00-01, PART 6 PROCEDURES 16 AND 23, NO CRACK INDICATIONS.    ACCOMPLISHED A REPAIR IAW SRM 53-00-01-2R-1, REPAIR 1.
